Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Arm going numb in sleep. Can this be due to dehydration? Feeling excessive thirst and palpitation

Can dehydration cause your arm to go numb while sleeping? I do not sleep on my arms but I they have been going numb for the past couple days/weeks and I have noticed I have been dehydrated during this time also. I have been so busy with the babies that I forget to drink. When I urinate the color is dark yellow - like loads of iron and I am always thirsty. My heart rate s been speeding and I have been feeling faint and nauceous. I have been working on getting my fluids back up today and I am so very tired and feel very off kilter. I have been drinking loads of kool aid.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
hello,thank you for the query,
It seems that you have babies to take care and you are busy.unable to give time for yourself.Based on your symptoms of numbness of arm at night even though you do not sleep on your arms , one entity of median nerve compression common in ladies during post partum period due to softening of joints and ligaments at wrist region which compresses the nerve and symptoms more at night mainly palm region of your upper limb. You need to be examined by neurologist for same.Palpitation and weakness could be due to anemia which should be tested .Presently I suggest to have good nutrition especially iron rich foods and 3l fluid per day and meet your family physician
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor